Ask a doctor

After Having Per Lane Injections, Within a Few Days I Started Feeling Flulike. What Went Wrong? 99% from Per Lane. Achy &stiff?

Doctor Answers (2)

Flu-like syptoms following Perlane treatment

+1

This is not a typical reaction following treatment with filler, and it is possible the symptoms you are experiencing are due to another issue. I would recommend following up with your provider, as they know the nature of your treatment and will be able to provide you with advice. I hope this helps, and I wish you the best of luck.


Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 28 reviews

Feel flulike after Perlane, why?

+1

I have not had people comment on feeling flulike after Restylane or Perlane. If you are sure it's from the filler, you should contact your injector and be seen just so that everything can be checked out.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.